I remembered that I had a cream called Clobetasol .05% which had been prescribed for me at end of last year for a rash I would get on my neck area (itched awfully). I went to my GP doctor and she prescribed this. Directions indicated not to use for more than 14 days (this cream did help). I will ask my Hep doctor about this when I see her next week, but in meantime, does anyone know if this may be OK to use for the rash/itching due to the Riba? The worst place for itching for me is on my chest area. I get a rash of about 6 or 7 red spots and they itch unbelievably, and sometimes the itching is awful, and then it subsides awhile.
I believe this cream is based on steroids (mild though)?? If this is true, you don't need any steroids while on treatment just for discomfort relieve.
My husband uses Clobetasol sometimes, and when I'm helping with his applications, I'm using gloves. My husband doesn't have Hep. C, but I have.
I used clobetasol throughout treatment for hcv, but not every day and never more than a week at a time. As I understand it, topical steroids aren't contraindicated during tx. But don't use it on your face or any tender spots as it can thin the skin, causing stretch marks and even scars. It is, however, sometimes the only relief available. I alternated it with Gold Bond, Sarno and another prescription cream called Protopic.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.